# SDR HEEA087230

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 12,132 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Part number: 206011100105
- Part serial: A2611
- Condition: Leaking
- Location: Main Rotor
- Part time: 6,693 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD SLINGING GREASE. SHOP REPAIR.
